# SDR DALA2024013101418

- Difficulty date: January 15, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N419DX
- Make and model: Airbus A330-941
- Aircraft serial: 2014
- Aircraft time: 7,090 hours, 818 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Heater
- Part number: 300047730
- Condition: Faulty
- Location: Girt Bar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR ISSUES.   REMOVED AND REPLACED 7DH HEATED SLIDE FITTING AS PER A330 AMM 30-46-11 MEL AND PLAC RMVD. (MEL 30-46-01A REMOVED). (5015148)
